CSpace

Browse/Search Results:  1-10 of 14 Help

Filters                
Selected(0)Clear Items/Page:    Sort:
Decay Results of the Nonstationary Navier-Stokes Flows in Half-Spaces 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2018, 卷号: 230, 期号: 3, 页码: 977-1015
Authors:  Han, Pigong
Favorite  |  View/Download:15/0  |  Submit date:2018/10/07
Decay Results of the Nonstationary Navier-Stokes Flows in Half-Spaces 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2018, 卷号: 230, 期号: 3, 页码: 977-1015
Authors:  Han, Pigong
Favorite  |  View/Download:12/0  |  Submit date:2018/10/07
MACROSCOPIC REGULARITY FOR THE BOLTZMANN EQUATION 期刊论文
ACTA MATHEMATICA SCIENTIA, 2018, 卷号: 38, 期号: 5, 页码: 1549-1566
Authors:  Huang, Feimin;  Wang, Yong
Favorite  |  View/Download:14/0  |  Submit date:2018/11/16
Boltzmann equation  macroscopic regularity  compressible Navier-Stokes equations  
Uniform regularity for the free surface compressible Navier-Stokes equations with or without surface tension 期刊论文
MATHEMATICAL MODELS & METHODS IN APPLIED SCIENCES, 2018, 卷号: 28, 期号: 2, 页码: 259-336
Authors:  Mei, Yu;  Wang, Yong;  Xin, Zhouping
Favorite  |  View/Download:13/0  |  Submit date:2018/07/30
Vanishing viscosity  surface tension  free surface compressible Navier-Stokes  
Uniform Regularity and Vanishing Dissipation Limit for the Full Compressible Navier-Stokes System in Three Dimensional Bounded Domain 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2016, 卷号: 221, 期号: 3, 页码: 1345-1415
Authors:  Wang, Yong
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
GLOBAL STABILITY OF WAVE PATTERNS FOR COMPRESSIBLE NAVIER-STOKES SYSTEM WITH FREE BOUNDARY 期刊论文
ACTA MATHEMATICA SCIENTIA, 2016, 卷号: 36, 期号: 4, 页码: 1192-1214
Authors:  Qin, Xiaohong;  Wang, Teng;  Wang, Yi
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Compressible Navier-Stokes system  free boundary  combination of viscous contact and rarefaction wave  nonlinear stability  
Large time behavior for the nonstationary Navier-Stokes flows in the half-space 期刊论文
ADVANCES IN MATHEMATICS, 2016, 卷号: 288, 页码: 1-58
Authors:  Han, Pigong
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Navier-Stokes flow  Stokes system  Solution formula  Strong solution  Half-space  
LARGE-TIME BEHAVIOR OF SOLUTIONS TO THE INFLOW PROBLEM OF FULL COMPRESSIBLE NAVIER-STOKES EQUATIONS 期刊论文
SIAM JOURNAL ON MATHEMATICAL ANALYSIS, 2011, 卷号: 43, 期号: 1, 页码: 341-366
Authors:  Qin, Xiaohong;  Wang, Yi
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
compressible Navier-Stokes equations  inflow problem  boundary layer solution  rarefaction wave  viscous contact wave  
ASYMPTOTIC BEHAVIOR OF SOLUTIONS TO THE FULL COMPRESSIBLE NAVIER-STOKES EQUATIONS IN THE HALF SPACE 期刊论文
COMMUNICATIONS IN MATHEMATICAL SCIENCES, 2010, 卷号: 8, 期号: 3, 页码: 639-654
Authors:  Huang, Feimin;  Li, Jing;  Shi, Xiaoding
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Asymptotic behavior of solutions  Navier-Stokes equations  boundary layer  rarefaction wave  
STABILITY OF VISCOUS SHOCK WAVE FOR COMPRESSIBLE NAVIER-STOKES EQUATIONS WITH FREE BOUNDARY 期刊论文
KINETIC AND RELATED MODELS, 2010, 卷号: 3, 期号: 3, 页码: 409-425
Authors:  Huang, Feimin;  Shi, Xiaoding;  Wang, Yi
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Navier-Stokes equations  viscous shock wave  stability  free boundary